Close
Welcome! ( or ) Español
Is there anything I can do if my periods are heavier and my cramps are worse since I got my IUD?
updated 8 months ago

If this is the case, you’re probably using a copper IUD (Paragard). Sometimes things get better if you just give it a couple months. You can also take ibuprofen the first few days of your period.

Still not working?

If you like the ease of using an IUD, but find that the side effects don’t get better with time or painkillers, you could try switching to a hormonal IUD (Mirena) or to the implant.

Try a different method

tags: IUD , side effects
Email: questions@sfsi.org Web: www.sfsi.org   GO AHEAD. ASK THEM ANYTHING.
  Get answers to ALL your sex and birth control questions right now.
  San Francisco Sex Information is ready for you.
  It's free and totally confidential.
  Call: (877) 401-1799
  Email: questions@sfsi.org
  Web: www.sfsi.org